# SDR SWAA990586

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430100
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBOARD FOREFLAP DELAMINATED AT 3 PLACES JUST INBOARD OF OUTBOARD END.  REMOVED AND REPLACED FOREFLAP ASSY PER MM.
